A theorem on cycle-wheel Ramsey number

Yaojun Chen, Edwin Tai Chiu Cheng, Chi To Ng, Yunqing Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)


For two given graphs G1and G2, the Ramsey number R(G1,G2) is the smallest integer N such that for any graph G of order N, either G contains G1or the complement of G contains G2. Let Cndenote a cycle of order n and Wma wheel of order m+1. In this paper, we show that R(Cn,Wm) = 3n-2 for m odd, n≥m≥3 and (n,m)≠(3,3), which was conjectured by Surahmat, Baskoro and Tomescu.
Original languageEnglish
Pages (from-to)1059-1061
Number of pages3
JournalDiscrete Mathematics
Issue number5
Publication statusPublished - 6 Mar 2012


  • Cycle
  • Ramsey number
  • Wheel

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'A theorem on cycle-wheel Ramsey number'. Together they form a unique fingerprint.

Cite this